Open Access
November, 1985 White Noise Calculus and Nonlinear Filtering Theory
G. Kallianpur, R. L. Karandikar
Ann. Probab. 13(4): 1033-1107 (November, 1985). DOI: 10.1214/aop/1176992798


A self-contained outline of recent work on the white noise approach to nonlinear filtering is given together with the necessary background of white noise calculus.


Download Citation

G. Kallianpur. R. L. Karandikar. "White Noise Calculus and Nonlinear Filtering Theory." Ann. Probab. 13 (4) 1033 - 1107, November, 1985.


Published: November, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0584.60055
MathSciNet: MR806211
Digital Object Identifier: 10.1214/aop/1176992798

Primary: 60A05
Secondary: 60G35 , 60H15

Keywords: Bayes formula , conditional expectation , Finitely additive white noise , lifting , optimal filter , quasicylindrical mapping , robustness

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 4 • November, 1985
Back to Top